Talk

Advanced search

Can the morning after pill cause ovarian cysts

(3 Posts)
kiwi10 Thu 19-Jan-17 19:00:58

In a previous post I stated I'm concerned of an ectopic pregnancy as taking the MAP i haven't had a period for 3 months now I've taken multiple pregnancy tests but it keeps saying negative I'm suffering with really bad pain and burning sensation in my abdominal groin and thigh area also fullness and pressure on one area too (all on my right side) nauseous and a lot of discharge.

Was curious has the map caused you an ovarian cyst?

And if you have had an ovarian cyst what symptoms have you had? Are they similar to mine?

Thanks in advance x

MommaGee Fri 20-Jan-17 00:30:14

Please call your GP or 112

MommaGee Fri 20-Jan-17 00:30:33

111 I meant

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now